冯立华

教授 、博士生导师

单位:数学与统计学院

入职时间:2013年03月03日

学位:博士学位

专业:数学

毕业院校:上海交大

电子邮件:

办公地点:数学与统计学院

研究领域

当前位置: 中文主页 >> 研究领域

PUBLICATIONS:

[1] Lihua Feng, Guihai Yu, Qiao Li, Minimizing the Laplacian eigenvalues for trees with given domination number, Linear Algebra Appl., 419 (2006) 648--655. ISSN: 0024-3795

 

[2] Lihua Feng, Sharp upper bounds on the spectral radius of graphs, Vietnam J. Math., 35 (2007) 163--168.

[3] Lihua Feng, Qiao Li, Xiaodong Zhang, Some sharp upper bounds on the spectral radius of graphs, Taiwanese J. Math., 11(2007) 989--997. ISSN: 1027-5487

[4] Lihua Feng, Guihai Yu, No starlike trees are Laplacian cospectral, Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat., 18(2007) 46--51.

[5] Lihua Feng, Guihai Yu, Xiaodng Zhang, Spectral radius of graphs with given matching number, Linear Algebra Appl., 422(2007) 133--138. ISSN: 0024-3795

[6] Lihua Feng, Qiao Li, Xiaodong Zhang, Minimizing the Laplacian spectral radius of trees with given matching number, Linear Multilinear Algebra, 55(2007) 199--207. ISSN: 0308-1087

[7] Lihua Feng, Qiao Li, Xiaodong Zhang, Spectral radii of graphs with given chromatic number, Applied Math. Letters, 20(2007) 158--162. ISSN: 0893-9659

[8] Lihua Feng, Yuqing Xu, An inequality on graph spectra, Applied Math. Letters, 20 (2007) 154--157. ISSN: 0893-9659    IDS 号: 128PU

  

[9] Lihua Feng, Guihai Yu, Zhengtao Jiang, Lingzhi Ren, Sharp upper bounds for the number of spanning trees of a graph,  Appl. Anal. Discrete Math., 2(2008) 255--259. ISSN: 1452-8630

 

[11] Lihua Feng, Guihai Yu, Xiqin Lin, Laplacian eigenvalues of graphs with given domination number, Asian-European Journal of Mathematics, 2(2009) 71--76.

[12] Lihua Feng, Guihai Yu, The signless Laplacian spectral radius of unicyclic graphs with graph constraints, Kyungpook Math. Journal, 49(2009), 123--131

[13] Lihua Feng, Guihai Yu, On three conjectures involving the signless Laplacian spectral radius of graphs, Publ. Inst. Math. (Beograd), 85(99) (2009) 35--38. ISSN 0350-1302, IF 0.152

 

[14] Guihai Yu, Lihua Feng, On the Wiener index of unicyclic  graphs with given girth, Ars Comb., 94(2010) 361--369.  ISSN:0381-7032

[15] Lihua Feng, Guihai Yu, A note on the eigenvalues of graphs, Ars Comb., 94(2010) 221--227.ISSN:0381-7032 

[16] Lihua Feng, The signless Laplacian spectral radius of bicyclic graphs with k pendant vertices, Kyungpook Math. Journal, 50(2010) 109--116.

[17] Guihai Yu, Lihua Feng, Randic index and eigenvalues of graphs, Rocky Mountain Journal of Math., 40(2010) 713--721. ISSN: 0035-7596

[18] Lihua Feng, A. Ilic, Zagreb, Harary and hyper-Wiener indices of graphs with a given matching number, Applied Math. Letters, 23(2010) 943--948. ISSN: 0893-9659

[19] Lihua Feng, Guihai Yu, A. Ilic, The Laplacian spectral radius for unicyclic graphs with given independence number, Linear Algebra Appl., 433(2010) 934--944. ISSN: 0024-3795

[20] Lihua Feng, The Laplacian spectral radius of graphs with given matching number, Ars Comb., 96(2010) 257--262. ISSN:0381-7032

[21] Guihai Yu, Lihua Feng, A. Ilic, The hyper-Wiener index of trees with given parameters, Ars Comb., 96(2010) 395--404. ISSN:0381-7032

[22] Lihua FengA. Ilic, Guihai Yu, The hyper-Wiener index of unicyclic graphs, Utilitas Math., 82(2010) 215--225.  ISSN0315-3681

[23] Guihai Yu, Lihua Feng, On the maximal Harary index of a class of bicyclic graphs, Utilitas Math., 82(2010) 285--292.  ISSN0315-3681

[24] Lihua Feng, Guihai Yu, The signless Laplacian spectral radius of graphs with given diameter, Utilitas Math., 83(2010) 265--276. ISSN0315-3681

<>===<>===<>===<>===<>===<>===<>===<>===<>===<>===<>===<>===<>====<>

[25] Guihai Yu, Lihua Feng, A. Ilic, On the eccentric distance sum of trees and unicyclic graphs, J. Math. Aanl. Appl., 375(2011) 99--107. ISSN: 0022-247X

--[26]Feng Lihua, Spectral radius of graphs with given diameter Ars Combinatorica, 98(2011)303-308. ISSN:0381-7032 (NO CSU)

[27] Lihua Feng, Guihai Yu, Spectral radius of unicyclic graphs with given independence number, Utilitas Math. 84(2011) 33-43. ISSN0315-3681

[28] Lihua Feng, Weijun Liu, Kexiang Xu, The hyper-Wiener index of bicyclic graphs, Utilitas Math. 84(2011) 97-104.  ISSN0315-3681

[29] Lihua Feng, Weijun Liu, The maximum Gutman index of bicyclic graphs, MATCH Commun. Math. Comput. Chem., 66(2011) 699-708.

[30] A. Ilic, D. Stevanovic, Lihua Feng, Guihai Yu, P. Dankelmann, Degree distance of unicyclic and bicyclic graphs, Discrete Appl. Math., 159(2011) 779--788. 

[31] A.Ilic, Guihai Yu, Lihua Feng, On the eccentric distance sum of graphs, J. Math. Anal. Appl.,  381 (2011) 590–600  ISSN: 0022-247X

[32] Lihua Feng, The hyper-Wiener index of unicyclic graphs with given matching number, Ars Comb., 100(2011) 9--17.   ISSN:0381-7032

[33] Kexiang Xu, Lihua Feng, Extremal energies of trees with a given domination number, Linear Algebra Appl., 435(2011) 2382--2393. 

 

--[34] S.C. Li, M.  Zhang, G.H.  Yu, L.H. Feng, On the extremal values of the eccentric distance sum of trees,  J. Math. Anal. Appl.,  390 (2012) 99--112. ISSN: 0022-247X

--[35] Lihua Feng, A. Ilic, The Laplacian spectral radius of graphs with given connectivity. Ars Combinatoria 104 (2012), 489-495. ISSN:0381-7032  

--[36] Lihua Feng, A. Ilic, G. Yu, The second maximal and minimal Wiener index of unicyclic graphs with given girth. Ars Combinatoria 104 (2012), 13-22. ISSN:0381-7032

[37] A.Ilic, Guihai Yu, Lihua Feng, The Harary index of trees. Utilitas Math. 87(2012 ) 21--32. ISSN0315-3681

[38] Guihai Yu, Lihua FengD. Wang, On the average eccentricity of unicyclic graphs, Ars Comb. 103(2012) 531--537. ISSN:0381-7032

[39] Lihua Feng Guihai Yu, Wejun Liu, The hyper-Wiener index of graphs with a given chromatic (clique) number, Utilitas Math. 88(2012)  399--407.  ISSN0315-3681

[40] Lihua Feng, Weijun Liu, The hyper-Wiener index of graphs with  given diameter, Utilitas Math. 88(2012) 3--12.  ISSN0315-3681

[41] I Gutman, Lihua Feng, Guihai Yu, On the degree resistance distance of unicyclic graphs, Transactions on Combinatorics, Vol. 01 No. 2 (2012), 27-40.   ISSN (print): 2251-8657, ISSN (on-line): 2251-8665.

[42] Lihua Feng, The Gutman index of unicyclic graphs,  Discrete Mathematics, Algorithms and Applications, Volume No.04,  Issue No. 3  csu

 

[43] Guihai Yu, Lihua Feng, On Connective eccentricity Index of Graphs, MATCH Commun. Math. Comput. Chem. 69(2013)  611-628  ISSN: 0340-6253  

[44] Lihua Feng, Ivan Gutman, Guihai Yu, Degree Kirchhoff index of unicyclic graphs, MATCH Commun. Math. Comput. Chem, 69(2013) 629--648 ISSN: 0340-6253  

[45] Guihai Yu, Lihua Feng, Qingwen Wang, Bicyclic graphs with small positive index of inertia, Linear Algebra Appl., 438(2013)2036--2045. ISSN: 0024-3795

[46] Lihua Feng, Guihai Yu, A. Ilic, D. Stevanovic, The Signless Laplacian spectral radius of graphs on surfaces, Linear and Multilinear Algebra, 61(2013) 573--581. ISSN: 0308-1087

[47] Lihua Feng, Weijun Liu, A. Ilic, Guihai Yu,  The degree distance of unicyclic graphs with given matching number, Graphs and Combin., (29)(2013) 449--462. ISSN: 0911-0119

[48] X. Lin, Lihua Feng, G. Yu, Trees with small matching number and minimum Laplacian spectral radius, 浙江大学学报理学版, 40(5) (2013) 367-371. ISSN 1008-9497

[49] Z. Du, A. Ilic, Lihua Feng, Further results on the distance spectral radius of graphs, Linear and Multilinear Algebra, 61(9) 2013 1287-1301. ISSN: 0308-1087

 

[50] Guihai Yu, X. Zhang, Lihua Feng, The  inertia of weighted unicyclic graphs, Linear Algebra Appl.,  448(2014)130-152. ISSN: 0024-3795

[51]Lihua Feng, G. Yu,  The hyper-Wiener index of cacti, Utilitas Mathematica, 93(2014) 57--64.ISSN:0315-3681

[52]Lihua Feng, G. Yu, K. Xu, Z. Jiang, A note on the Kirchhoff index of bicyclic graphs, Ars Comb. 114(2014) 33--40. ISSN:0381-7032

[53]Shifeng Ding, Lihua Feng, Weijun Liu, A combinatorial identity of multiple zeta values with even arguments, The Electronic Journal of Comb. 21(2) (2014), #P2.27 ISSN: 1077-8926 

[54] Lihua Feng*Guihai Yu, W. Liu, Further results regarding the degree Kirchhoff index of a graph, Miskolc Mathematical Notes, 15 (2014), No.1, 97--108. [2013 IF: 0.357. ISSN 1787-2405 (printed version), HU ISSN 1787-2413 (electronic version),]

[55] Guihai Yu, H, Qu, L. Tang, Lihua Feng*On the connective eccentricity index of trees and unicyclic graphs with given diameterJ. Math. Anal. Appl., 420(2014) 1776--1786. ISSN:0381-7032

[56] Guihai Yu, Lihua Feng*, Qingwen Wang, A. Ilic, The minimal positive index of inertia of signed unicyclic graphs, ARS Comb. 117(2014) 245-255. ISSN:0381-7032

[57] Lihua Feng, W. Liu, G. Yu, S. Li, The degree kirchhoff index of fully loaded unicyclic graphs and cacti,  Utilitas Math. 95 (2014) 149--159.ISSN:0315-3681

[58] Lihua Feng, W. Liu, G. Yu, S. Li, The hyper-wiener index of graphs with given bipartition, Utilitas Math. 95 (2014) 23--32.ISSN:0315-3681

 

[59] H.Qu, G.Yu, Lihua FengMore on minimum skew-rank of graphs, Operators and Matrices, 9(2015) 311–324. ISSN: 1846-3886 (print) IF2014: 0.583

[60] Guihai Yu, Lihua Feng*, A. Ilic, D. Stevanovic, The signless Laplacian spectral radius of bounded degree graphs on surfaces, Appl. Anal. Discrete Math. 9 (2015), 332--346. IF:0.86,ISSN:1452-8630

[61] H. Lin, Lihua Feng*, The distance spectral radius of graphs with given independence number, ARS Comb. 121(2015) 113--123. 出版年: JUL 2015 ISSN:0381-7032  IF:0.259

 

[62]Lihua Feng, J. Cao, W. Liu, S. Ding, H. Liu, The spectral radius of edge chromatic critical graphs, Linear Algebra Appl. 492(2016) 78--88. ISSN: 0024-3795 IF 0.939

[63]Lihua Feng, Y. Lan, W. Liu, X. Wang, Minimal Harary index of graphs with small parameters, MATCH Commun. Math. Comput. Chem, 76(2016) no.1 23--42. ISSN: 0340-6253 IF 3.858

[64]X. Yang, Lihua Feng, W. Liu, Some properties of graphs constructed from 2-(v,k,\lambda) designs, Appl. Math. Comput. 284 no.1 (2016) 1--11. IF 1.345

[65] Lihua Feng, K. Xu, Kinkar Ch. Das, A. Ilic, G. Yu, The number of spanning trees of a graph with a given matching number, Internat.J. of Computer Math.,93(6)2016  837--843.  ISSN:0020-7160

[66]G. Yu, L.H. Feng, H. Qu, Signed graphs with small positive index of inertia, Electronic J. Linear Algebra 31(2016) 232--243. IF:0.6

[67]G. Yu, Lihua Feng, A. Ilic, The largest n-1 Hosoya index of unicyclic graphs, Filomat,30:9 (2016), 2573–2581.

[68]J. Cao, M. Shi, Lihua Feng*, On the Edge-Hyper-Hamiltonian laceability of balanced hypercube, Discuss Math. Graph Theory. 36 (2016) 805--817. IF 0.3

[69] X. Yang, W. Liu, H. Liu, Lihua Feng*, Incidence graphs constructed from t-designs, Appl. Anal. Discrete Math. 10 (2016), 457--478. IF 0.7


[70] W. Liu, Q. Guo, Y. Zhang, Lihua Feng*, I. Gutman, Further results on the largest matching root of unicyclic graphs, DAM

[71]X. Yang, W. Liu, J. Chen, Lihua Feng*, GCI-groups in the alternating groups,Applied Mathematics and Computation 303 (2017) 42--47. ISSN: 0096-3003 IF 1.345

[72] S. Shen, W. Liu, Lihua Feng*, Inverse and Moore-Penrose inverse of Toeplitz matrices with classical Horadam numbers OM 0.583

[73]Tang, X. Wang, W.J. Liu, Lihua Feng, The Extremal Values of Connective Eccentricity Index for Trees and Unicyclic Graphs, Intern. Journal of Computer Math.,94:3(2017) 437--453,

[74] Lihua Feng, X. Zhu, W. Liu, Wiener index, Harary index and graph properties DAM